Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 358696, 7 pages
http://dx.doi.org/10.1155/2014/358696
Research Article

Determination of an Unknown Coefficient in the Third Order Pseudoparabolic Equation with Non-Self-Adjoint Boundary Conditions

Baku State University, 1148 Baku, Azerbaijan

Received 1 May 2014; Revised 11 July 2014; Accepted 22 July 2014; Published 13 August 2014

Academic Editor: Bo Han

Copyright © 2014 Yashar T. Mehraliyev and Gulshan Kh. Shafiyeva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Samarskii, “On some problems of the theory of differential equations,” Differentsial'nye Uravneniya, vol. 16, no. 11, pp. 1925–1935, 1980. View at Google Scholar
  2. J. R. Cannon, “The solution of the heat equation subject to the specification of energy,” Quarterly of Applied Mathematics, vol. 21, no. 3, pp. 155–160, 1963. View at Google Scholar
  3. N. I. Ionkin, “The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition,” Differentsial'nye Uravneniya, vol. 13, no. 2, pp. 294–304, 381, 1977. View at Google Scholar · View at MathSciNet
  4. Y. T. Mehraliyev and G. K. Shafiyeva, “Inverse boundary value problem for the pseudoparabolic equation of the third order with periodic and integral conditions,” Applied Mathematical Sciences, vol. 8, no. 23, pp. 1145–1155, 2014. View at Google Scholar · View at MathSciNet
  5. Y. T. Mehraliyev and G. K. Shafiyeva, “On an inverse boundary value problem for the pseudoparabolic equation of the third order with integral condition of the first kind,” Ukrainian Mathematical Bulletin, vol. 11, no. 2, pp. 240–249, 2014. View at Google Scholar · View at MathSciNet
  6. A. I. Kozhanov and L. S. Pul’kina, “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations,” Differential Equations, vol. 42, no. 9, pp. 1233–1246, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. G. Gordeziani and G. A. Avalishvili, “On the constructing of solutions of the nonlocal initial boundary value problems for one-dimensional medium oscillation equations,” Matematicheskoe Modelirovanie, vol. 12, no. 1, pp. 94–103, 2000. View at Google Scholar · View at MathSciNet
  8. F. Kanca, “Inverse coefficient problem of the parabolic equation with periodic boundary and integral overdetermination conditions,” Abstract and Applied Analysis, vol. 2013, Article ID 659804, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. I. Prilepko and D. S. Tkachenko, “Properties of solutions of a parabolic equation and the uniqueness of the solution of the inverse source problem with integral overdetermination,” Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, vol. 43, no. 4, pp. 562–570, 2003. View at Google Scholar · View at MathSciNet
  10. V. L. Kamynin, “On an inverse problem of determining the right-hand side of a parabolic equation with the integral overdetermination condition,” Matematicheskie Zametki, vol. 77, no. 4, pp. 522–534, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. I. Khudaverdiyev and A. A. Veliyev, Investigation of One-Dimensional Mixed Problem for a Class of Pseudohyperbolic Equations of Third Order with Nonlinear Operator Right Side, Chashyoglu, Baku, Azerbaijan, 2010.